Opuscula Mathematica
Opuscula Math. 30, no. 2 (), 217-234
http://dx.doi.org/10.7494/OpMath.2010.30.2.217
Opuscula Mathematica

Fractional nonlocal integrodifferential equations of mixed type with time-varying generating operators and optimal control




Abstract. In this paper, a class of fractional integrodifferential equations of mixed type with time-varying generating operators and nonlocal conditions is considered. Using a contraction mapping principle and Krasnoselskii's fixed point theorem via Gronwall's inequality, the existence and uniqueness of mild solution are given. The existence of optimal pairs of systems governed by fractional integrodifferential equations of mixed type with time-varying generating operators and nonlocal conditions is also presented.
Keywords: fractional integrodifferential equations of mixed type, time-varying generating operators, nonlocal conditions, fixed point theorem, existence, optimal control.
Mathematics Subject Classification: 45N05, 93C25.
Cite this article as:
JinRong Wang, W. Wei, YanLong Yang, Fractional nonlocal integrodifferential equations of mixed type with time-varying generating operators and optimal control, Opuscula Math. 30, no. 2 (2010), 217-234, http://dx.doi.org/10.7494/OpMath.2010.30.2.217
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.